Zheng-Hai Huang
Zheng-Hai Huang
Department of Mathematics, School of Science, Tianjin University, China
Bestätigte E-Mail-Adresse bei tju.edu.cn
Zitiert von
Zitiert von
On determinants and eigenvalue theory of tensors
S Hu, ZH Huang, C Ling, L Qi
Journal of Symbolic Computation 50, 508-531, 2013
Smoothing algorithms for complementarity problems over symmetric cones
ZH Huang, T Ni
Computational Optimization and Applications 45 (3), 557-579, 2010
Predictor-Corrector Smoothing Newton Method, Based on a New Smoothing Function, for Solving the Nonlinear Complementarity Problem with a P0 Function
ZH Huang, J Han, Z Chen
Journal of Optimization Theory and Applications 117 (1), 39-68, 2003
Sub-quadratic convergence of a smoothing Newton algorithm for the P0– and monotone LCP
ZH Huang, L Qi, D Sun
Mathematical programming 99 (3), 423-441, 2004
Face recognition based on pixel-level and feature-level fusion of the top-level’s wavelet sub-bands
ZH Huang, WJ Li, J Wang, T Zhang
Information Fusion 22, 95-104, 2015
Global uniqueness and solvability for tensor complementarity problems
XL Bai, ZH Huang, Y Wang
Journal of Optimization Theory and Applications 170 (1), 72-84, 2016
A note on absolute value equations
SL Hu, ZH Huang
Optimization Letters 4 (3), 417-424, 2010
Formulating an n-person noncooperative game as a tensor complementarity problem
ZH Huang, L Qi
Computational Optimization and Applications 66 (3), 557-576, 2017
Strictly nonnegative tensors and nonnegative tensor partition
SL Hu, ZH Huang, LQ Qi
Science China Mathematics 57 (1), 181-195, 2014
Exceptionally regular tensors and tensor complementarity problems
Y Wang, ZH Huang, XL Bai
Optimization Methods and Software 31 (4), 815-828, 2016
On -Tensors
ZH Huang, YY Suo, J Wang
arXiv preprint arXiv:1509.03088, 2015
The non-interior continuation methods for solving theP 0 function nonlinear complementarity problem
Z Huang, J Han, D Xu, L Zhang
Science in China Series A: Mathematics 44 (9), 1107-1114, 2001
A fixed point iterative method for low n-rank tensor pursuit
L Yang, ZH Huang, X Shi
IEEE Transactions on Signal Processing 61 (11), 2952-2962, 2013
Restricted-Isometry Properties of Nonconvex Matrix Recovery
M Zhang, ZH Huang, Y Zhang
IEEE Transactions on Information Theory 59 (7), 4316-4323, 2013
A generalized Newton method for absolute value equations associated with second order cones
SL Hu, ZH Huang, Q Zhang
Journal of Computational and Applied Mathematics 235 (5), 1490-1501, 2011
Convergence of a smoothing algorithm for symmetric cone complementarity problems with a nonmonotone line search
ZH Huang, SL Hu, JY Han
Science in China Series A: Mathematics 52 (4), 833-848, 2009
A smoothing-type algorithm for solving system of inequalities
ZH Huang, Y Zhang, W Wu
Journal of Computational and Applied Mathematics 220 (1-2), 355-363, 2008
Superlinear/Quadratic One–step Smoothing Newton Method for P 0–NCP
LP Zhang, JY Han, ZH Huang
Acta Mathematica Sinica 21 (1), 117-128, 2005
Locating a maximally complementary solution of the monotone NCP by using non-interior-point smoothing algorithms
ZH Huang
Mathematical Methods of Operations Research 61 (1), 41-55, 2005
Solvability of variational inequality problems
J Han, ZH Huang, SC Fang
Journal of Optimization Theory and Applications 122 (3), 501-520, 2004
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20